# SDR 95FDEA00465

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3080
- Condition: Lightning Strike
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294.5 BETWEEN STR 24L AND 25L, THERE IS A LIGHTNING STRIKE.  BLENDED AREA BS 294.5 BETWEEN STR 24L TO 25L AND FABRICATED DOUBLER, INSTALLED PER FEDEX SRM 53-30-3.
